DOI 10.5935/0004-2749.20150030
Acute retinal necrosis following intravitreal dexamethasone (Ozurdex®) implant.
Аннотация
A 52-year-old woman undergoing azathioprine treatment for rheumatoid arthritis developed acute retinal necrosis a month after intravitreal dexamethasone (Ozurdex ®) implantation for posterior uveitis in the left eye. Varicella zoster virus (VZV) DNA was detected in the anterior chamber and vitreous samples on polymerase chain reaction (PCR) analysis. Retinal detachment occurred despite systemic and intravitreal antiviral therapy. Favorable structural and functional outcomes were achieved after retinal surgery with silicone oil. To the authors' knowledge, this is the first reported case of acute retinal necrosis following placement of an Ozurdex® implant. Physicians practicing Ozurdex® implantations should be aware of this unusual but devastating complication. Extra caution and frequent follow-up are required in all immunocompromised patients receiving Ozurdex® implantation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.